# SDR ALGA2012042402

- Difficulty date: April 24, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: ZJ239
- Make and model: Bell 412
- Aircraft serial: 36162
- Aircraft time: 8,717 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bearing
- Part number: 209062109001
- Condition: Worn
- Location: Engine Bay
- Component: Tripod Assembly, Bell
- Component part number: 212061107003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN AND CORRODED BEYOND LIMITS.
